I talked to my RE's nurse today (Jessica) and she is ordering my meds. I also talked to her about my concern over being on 150 iu of Gonal F. She said if need be he will up my dosage. She is also ordering me two 900 iu pens so I will have extra (not to mention what is in my fridge). I go in on 2/16 for b/w and u/s. I think I start stims that night if my b/w comes back ok. Guess they aren't to worried about AF. They bring me in for my first u/s after 3 days of stims. I'm not sure how often after that but I'm hoping every 2 days. If he is going to increase my dosage he's got to watch me carefully. My follies can take off and it could be to late. Sometimes by the morning after day 4 of stims I will have a 14mm.
I also told her I wanted to see a endocrinologist for my Thryoid. She says they don't refer people but my OB could. She said if I needed my records I could sign a release form. She also said they have a list of doctors and if they are on that list I don't need to sign a form...or maybe I miss understood her. Anyhow, I'll be looking for an endocrinologist. I really don't feel like dealing with another doctor and more tests but oh well. I'll try to find one in Portsmouth (where I work and where my RE is) so I don't have to travel far. I just think it's important to get this checked right away. I found places that are accepting new patients but I don't know if there is a wait or not. If there is I might just start with my OBGYN and request all the tests...ok what are the things again? T3, T4...etc etc?
I started my antibiotic tonight. When the pharmasist gave it to me I guess a flag went up in her computer saying I'm sensitive to it. I do have allergies (break out in hives...or I did when I was little: penicillin, amoxycillin and ceclor). I took one tonight so here's to hoping I have no reaction.
but would I be upset if I got hives and had to call in sick from work on a day where we are supposed to get a ton of snow? (tomorrow) probably not. :) NOT that I want hives!!! Work has been terribly stressful. I'm so sick of it.